A remark on semigroup varieties of finite index
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1990), pp. 79-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_7_a12,
author = {A. V. Tishchenko},
title = {A~remark on semigroup varieties of finite index},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {79--83},
year = {1990},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_7_a12/}
}
A. V. Tishchenko. A remark on semigroup varieties of finite index. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1990), pp. 79-83. http://geodesic.mathdoc.fr/item/IVM_1990_7_a12/